# SDR YENA2007051

- Difficulty date: June 13, 2007
- Submitted: June 14, 2007
- Operation: Air carrier
- Aircraft: N522JB
- Make and model: Airbus A320-232
- Aircraft serial: 1464
- Aircraft time: 24,333 hours, 9,149 cycles
- System (JASC): 3444 · Ground Proximity System
- Part: Warning System
- Condition: Malfunctioned
- Location: Gpws System
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

FLT 754, CUN-JFK, APPROX 1800Z, FAINT ELECTRICAL SMELL IN COCKPIT WHEN NAV GPWS FAULT ECAM APPEARED.  SMELL WENT AWAY WHEN SYSTEM WAS TURNED OFF.  ACCOMPLISHED FIM TASK 24-00-00-810-823.  EVIDENCE OF SMOKE ODOR DISAPPEARED AS PER FLT CREW.  PERFORMED TASK AND NO DEFECT.  A/C OK FOR CONTINUED SERVICE WITH GPWS SYS MEL`ED AS PER A PRECAUTIONARY REF ABOVE ITEM.  [06-19-07]  REMOVED AND REPLACED GROUND PROX WARNING COMPUTER (1WZ). GPWS OPS NORMAL PER MM 34-48-00-710-001. OK FOR SERVICE.
